Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 7, 2014, 4:16 PM EDT for Saratoga County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 7, 2014, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Albany, NY
County Saratoga County, NY
The radar
The Albany radar (KENX), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
522 WWUS81 KALY 072016 SPSALY SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 416 PM EDT THU AUG 7 2014 NYZ033-041-050-082-072045- HAMILTON NY-NORTHERN FULTON NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY- 416 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN HAMILTON COUNTY IN EASTERN NEW YORK... FULTON COUNTY IN EASTERN NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL. THIS STORM WAS LOCATED NEAR EDINBURG...OR ABOUT 18 MILES NORTHWEST OF SARATOGA SPRINGS...AND MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... ROCK CITY FALLS...MILTON...6 MILES NORTHEAST OF GALWAY AND 7 MILES NORTHWEST OF BALLSTON SPA BY 445 PM EDT LAT...LON 4302 7374 4296 7403 4326 7421 4334 7399 TIME...MOT...LOC 2016Z 333DEG 20KT 4322 7405 $$ IRL/HWJIV
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:39 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 7, 2:39 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 239 PM EDT THU AUG 7 2014 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1200 PM EDT...OUR REGION SITS ON THE WEST SIDE OF AN UPPER LEVEL TROUGH THAT IS SLOWLY EXITING THE NORTHEASTERN STATES. SA THE UPPER LEVEL LOW DEPARTS...CUMULUS CLOUDS ARE BEGINNING TO BUBBLE UP STARTING IN THE HIGH TERRAIN AND TRICKLING DOWN INTO VALLEY LOCATIONS. SHOWERS AND THUNDERSTORMS ARE ALSO STARTING TO APPEAR ACROSS OUR EASTERN AREAS AND NORTHERN AREAS. MESOSCALE ANALYSIS SHOWS FAVORABLE LOW AND MID LEVEL LAPSE RATES WITH CURRENT MID LAPSE RATES VALUES BETWEEN 6.5 C/KM AND 7 C/KM. T500 ON THE LATEST 07/12 MODEL GUIDANCE STILL SHOWS A COLD POCKET BETWEEN -18C AND -20C OVER OUR NORTHERN AND NORTHEASTERN AREAS WHICH SUPPORTS THE CHANCE FOR SOME HAIL WITH THESE THUNDERSTORMS. A FEW ROGUE THUNDERSTORMS STILL HAVE THE CHANCE TO REACH SEVERE LIMITS WHERE GUSTY WINDS AND LARGE HAIL IS POSSIBLE. OVERALL...MOST THUNDERSTORMS ACTIVITY SHOULD REMAIN SUB SEVERE. 12Z MODEL FORECAST SOUNDING ANALYSIS SHOWS SOME MID LEVEL MIXING WITH A DEFINED INVERTED V-SHAPED SOUNDING...ESPECIALLY FOR LOCATIONS IN AND SOUND THE IMMEDIATE CAPITAL REGION POINTS NORTH WHERE HIGH TEMPERATURES WILL LIKELY SURPASS CONVECTION TEMPERATURE AS DEPICTED IN THE 12Z SOUNDING.THIS POSES THE RISK OF SOME GUSTY WINDS ACCOMPANYING THESE THUNDERSTORMS. FORECASTED SBCAPE BETWEEN 500-1100 J/KG WILL FURTHER EXHIBITED A GREATER PROBABILISTIC OUTLOOK FOR THUNDERSTORMS THIS AFTERNOON TRIGGERED BY DIURNAL HEATING. MAXIMUM TEMPERATURES EXPECTED TO BE SOMEWHAT COOLER DUE TO COLDER TEMPS ALOFT...WITH MAINLY MID TO UPPER 70S IN MOST VALLEY LOCATIONS...EXCEPT LOWER 80S IN THE MID HUDSON VALLEY WHERE DOWNSLOPING OFF THE CATSKILLS WILL AID IN WARMING. WINDS WILL BE OUT OF THE NORTHWEST AS OUR REGION IS ON THE WESTERN SIDE OF AN EXITING UPPER LEVEL TROUGH AS DEPICTED EARLIER FROM UPPER LEVEL DATA OUT OF WESTERN QUEBEC. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... SHOWERS AND STORMS SHOULD WANE WITH LOSS OF DAYTIME HEATING...AS THE CONVECTION WILL BE LARGELY DIURNALLY DRIVEN. IT WILL BE A COOL NIGHT...BUT A SLIGHT NORTHWEST BREEZE WILL KEEP IT SOMEWHAT WARMER IN FAVORED AREAS. ON FRIDAY...WE WILL TRANSITION FROM A CYCLONIC TO NEUTRAL FLOW REGIME ALOFT AS THE UPPER LOW CENTER SHIFTS EASTWARD TO THE CANADIAN MARITIMES. HOWEVER...ONE LAST DISTURBANCE ROTATING AROUND THE WESTERN PERIPHERY OF THE UPPER LOW WILL MOVE ACROSS AREAS NORTH AND EAST OF ALBANY. VERY LIMITED MOISTURE TO WORK WITH...BUT ENOUGH FORCING EXPECTED TO MENTION AN ISOLATED SHOWER FOR THE CENTRAL/SOUTHEAST ADIRONDACKS...LAKE GEORGE GLENS FALLS AREA...AND THE SOUTHERN GREEN MOUNTAINS. OTHERWISE IT WILL BE A PLEASANT DAY WITH A NORTHWEST BREEZE AND COMFORTABLE HUMIDITY LEVELS. TRANQUIL WEATHER IS EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS EXPANSIVE HIGH PRESSURE BUILDS EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST. SUBSIDENCE ASSOCIATED WITH THE HIGH WILL RESULT IN PLENTY OF SUNSHINE WITH SEASONABLY WARM DAYTIME TEMPERATURES AND CLEAR COOL NIGHTS WITH CONTINUED COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... TRANQUIL WEATHER CONDITIONS WILL PREVAIL FROM SUNDAY THROUGH TUESDAY MORNING AS A SURFACE HIGH PRESSURE AND AN UPPER LEVEL RIDGE WILL MOVE EASTWARD TOWARD THE ATLANTIC OCEAN LARGE SCALE UPPER LEVEL CONVERGENCE WITH DYNAMICALLY FAVORABLE DESCENT IN THE ATM COLUMN WILL KEEP WEATHER QUIET DURING THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK. HIGH TEMPERATURES WILL BE NEAR NORMAL VALUES. AS WE GO INTO TUESDAY AFTERNOON. LATEST GLOBAL AND NUMERICAL 07/12 GUIDANCE SHOWS SOME SHOWERS AND THUNDERSTORMS POSSIBLE OUT AHEAD OF A PROGRESSING COLD FRONT FROM THE GREAT LAKES. ALONG WITH DIURNAL HEATING...SHOWERS AND SOME ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WITH THE COLD FRONT ACTING AS A LIFTING MECHANISM. HIGH TEMPERATURES WILL CONTINUE TO BE AROUND NORMAL VALUES AHEAD OF THE FRONT. AS THE FRONT GOES THROUGH THE REGION AS WE APPROACH WEDNESDAY...SHOWERS AND THUNDERSTORMS STILL POSE A THREAT AS THE FRONT MOVING EAST FROM THE GREAT LAKES SLOWS ITS PROGRESSION AS IT ENCOUNTERS A STALLED FRONT OFF THE NEW ENGLAND COAST WHERE A SECONDARY SURFACE LOW WILL MOVE NORTHEASTWARD ALONG THE FRONT BASED OFF THE LATEST PROBABILISTIC MODEL GUIDANCE. THIS WILL BRING THE BEST CHANCE OF PRECIPITATION IN OUR EASTERN AND SOUTHERN AREAS. HIGH TEMPERATURES BEHIND THE FRONT WILL BE SLIGHTLY BELOW NORMAL. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH WILL DEEPEN OVER THE REGION TODAY AS THE SHORT WAVE ROTATES THROUGH THE BASE OF THE TROUGH. SCATTERED CONVECTION IS EXPECTED TODAY ESPECIALLY FROM LATE MORNING INTO THE AFTERNOON AS THE COLD POOL MOVES OVER THE REGION WITH 500 MB TEMPERATURES DROPPING TO -17 TO -19 DEGREES CELSIUS IN CONJUNCTION WITH THE HEATING OF THE DAY. HAVE ADDRESSED THREAT WITH A VCSH IN TAFS. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. MAINLY VFR CONDITIONS ARE EXPECTED...WITH MVFR AND BRIEF IFR CONDITIONS WITH ANY CONVECTION. STORMS WILL DIMINISH AS THE SHORT WAVE AND COLD POOL MOVE OFF TO THE EAST LATER THIS AFTERNOON. WITH CLEAR SKIES AND LIGHT TO CALM WINDS TONIGHT SOME RADIATIONAL FOG IS EXPECTED TO FORM AT KGFL AND KPSF. NORTHWEST TO NORTH WIND AROUND 10 KNOTS WITH GUSTS INTO THE TEENS AT KALB AND KPSF DURING THE AFTERNOON. WINDS WILL DIMINISH EARLY IN THE EVENING. OUTLOOK... THU NIGHT-MON: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM TEMPERATURES. MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL RANGE FROM 35 TO 45 PERCENT ACROSS THE AREA. RH VALUES WILL INCREASE TO AROUND 90 TO 100 PERCENT TONIGHT. MIN RH VALUES ON FRIDAY AFTERNOON ARE EXPECTED TO BE BETWEEN 35 AND 45 PERCENT. WINDS TODAY WILL BE NORTHWESTERLY AROUND 10 TO 15 MPH...DECREASING TO AROUND 5 MPH TONIGHT. WINDS FRIDAY WILL CONTINUE FROM THE NORTHWEST AT 5 TO 10 MPH. && .HYDROLOGY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...AS A STRONG UPPER LEVEL DISTURBANCE MOVES THROUGH. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN URBAN...POOR DRAINAGE AND LOW LYING AREAS. DRY WEATHER IS THEN EXPECTED FROM FRIDAY THROUGH MONDAY WITH HIGH PRESSURE IN CONTROL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...LFM NEAR TERM...LFM SHORT TERM...LFM LONG TERM...LFM AVIATION...IRL FIRE WEATHER...LFM HYDROLOGY...LFM
Hazardous weather outlook, Aug 7, 2:43 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 243 PM EDT THU AUG 7 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-081100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 243 PM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORM INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 7, 3:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL SALEM 43.17N 73.33W
08/07/2014 M1.50 INCH WASHINGTON NY FACEBOOK
&&
EVENT NUMBER ALY1400489
ELHSpecial weather statement, Aug 7, 3:28 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 328 PM EDT THU AUG 7 2014 NYZ040-047>049-051-052-072000- MONTGOMERY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY- EASTERN SCHENECTADY NY-WESTERN ALBANY NY-EASTERN ALBANY NY- 328 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN MONTGOMERY COUNTY IN EASTERN NEW YORK... SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK... SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK... ALBANY COUNTY IN EAST CENTRAL NEW YORK... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND WINDS AROUND 40 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF AMSTERDAM...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... DUANESBURG AND DELANSON BY 345 PM EDT ALTAMONT AND 6 MILES NORTHEAST OF BERNE BY 400 PM EDT LAT...LON 4268 7389 4257 7415 4288 7435 4297 7414 TIME...MOT...LOC 1928Z 331DEG 17KT 4284 7419 IRL/HWJIV
Special weather statement, Aug 7, 3:29 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 329 PM EDT THU AUG 7 2014 NYZ050-052>054-072000- EASTERN ALBANY NY-EASTERN RENSSELAER NY-WESTERN RENSSELAER NY- SOUTHERN SARATOGA NY- 329 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN ALBANY COUNTY IN EAST CENTRAL NEW YORK... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 40 MPH. THIS STORM WAS LOCATED NEAR WATERFORD...OR ABOUT OVER COHOES...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... BRUNSWICK CENTER...CENTER BRUNSWICK...TROY AND 6 MILES NORTHEAST OF MENANDS BY 335 PM EDT WYANTSKILL AND WYNANTSKILL BY 345 PM EDT WEST SAND LAKE BY 355 PM EDT AVERILL PARK AND 9 MILES NORTH OF NASSAU BY 400 PM EDT LAT...LON 4260 7335 4249 7362 4280 7382 4289 7360 TIME...MOT...LOC 1929Z 331DEG 17KT 4276 7365 IRL/HWJIV
Local storm report, Aug 7, 3:41 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG SCHUYLERVILLE 43.10N 73.58W
08/07/2014 SARATOGA NY RETIRED NWS EMP.
MULTIPLE WIRES DOWN
&&
EVENT NUMBER ALY1400490
ELHLocal storm report, Aug 7, 3:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
350 PM EDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL AVERILL PARK 42.63N 73.55W
08/07/2014 M0.88 INCH RENSSELAER NY TRAINED SPOTTER
STATE RTE. 43 AND GETTLE RD.
&&
EVENT NUMBER ALY1400491
ELHSpecial weather statement, Aug 7, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 416 PM EDT THU AUG 7 2014 NYZ033-041-050-082-072045- HAMILTON NY-NORTHERN FULTON NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY- 416 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN HAMILTON COUNTY IN EASTERN NEW YORK... FULTON COUNTY IN EASTERN NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL. THIS STORM WAS LOCATED NEAR EDINBURG...OR ABOUT 18 MILES NORTHWEST OF SARATOGA SPRINGS...AND MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... ROCK CITY FALLS...MILTON...6 MILES NORTHEAST OF GALWAY AND 7 MILES NORTHWEST OF BALLSTON SPA BY 445 PM EDT LAT...LON 4302 7374 4296 7403 4326 7421 4334 7399 TIME...MOT...LOC 2016Z 333DEG 20KT 4322 7405 IRL/HWJIV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:37 AM EDT | Special Weather Statement | ALY | Warren | 23 min |
| Aug 7, 1:22 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | ALY | Washington | 27 min |
| Aug 7, 2:43 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 47 min |
| Aug 7, 3:05 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 7, 3:13 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 47 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Aug 7, 3:29 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Aug 7, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 43 min |
| Aug 7, 3:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 19 min |
| Aug 7, 1:01 PM EDT | Special Weather Statement | ALY | Rutland | 29 min |
| Aug 7, 1:43 PM EDT | Special Weather Statement | ALY | Bennington | 32 min |
| Aug 7, 4:22 PM EDT | Special Weather Statement | ALY | Berkshire | 23 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.